# SDR MASA2016012812720

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 27,278 hours, 22,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT INOPERATIVE; SECOND FROM AFT.  REPLACED CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-09.   OPS CHECKED GOOD IAW AMM 33-51-00.
